Coverage of the whole space

Molchanov, Ilya; Scherbakov, Vadim (2003). Coverage of the whole space. Advances in applied probability, 35(4), pp. 898-912. Applied Probability Trust 10.1239/aap/1067436326

Full text not available from this repository. (Request a copy)

Consider an inhomogeneous germ-grain model with spherical grains whose radii depend on their positions through a rate function, possibly perturbed by a random noise. We find the critical rate function that separates the cases when the germ-grain model covers the whole space with a positive probability and when the total coverage occurs with probability zero.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0001-8678

Publisher:

Applied Probability Trust

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

08 Aug 2016 16:01

Last Modified:

08 Aug 2016 16:01

Publisher DOI:

10.1239/aap/1067436326

URI:

https://boris.unibe.ch/id/eprint/85360

Actions (login required)

Edit item Edit item
Provide Feedback